# SDR LYNX00003

- Difficulty date: January 8, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 39 hours, 29 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483025
- Part serial: FAH0699
- Condition: Sticking
- Location: Mlg
- Part time: 39 hours, 29 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LT DOOR AMBER LIGHT FAILED TO EXTINGUISH, FOLLOWED QRH PROCEDURE AND EXTENDED GEAR, LT GEAR DOOR AMBER LIGHT STILL DID NOT EXTINGUISH AND RED LT LANDING GEAR WARNING REMAINED ILLUMINATED. AFTER APPROX 5 MINUTES GEAR LOCKED DOWN AND GREEN LT LIGHT ILLUMINATED. FA REPORTED VERY SLOW EXTENSION OF LT GEAR. RETURNED TO DEPARTURE. MAINTENANCE PINNED GEAR AND FLEW AIRCRAFT ON A SPECIAL FLIGHT PERMIT. MAINTENANCE WAS ABLE TO DUPLICATE THE PROBLEM ON THE GROUND, TROUBLESHOT TO THE LT SOLENOID SEQUENCE VALVE, DFDR WAS DOWNLOADED AND CONFIRMED THAT THE LT GEAR TOOK 1 MINUTE AND 8 SECONDS TO EXTEND WHICH IS CONSISTENT WITH A SOLENOID SEQUENCE VALVE STUCK IN THE (OUT OF SEQUENCE) FAULT. MAINTENANCE ALSO CHANGED THE MECHANICAL SEQUENCE VALVE AS A PRECAUTION. PERFORMED GEAR SWING AND LANDING GEAR FUNCTIONED NORMALLY; PERFORMED OPERATIONAL CHECK FLIGHT AND LANDING GEAR FUNCTIONED NORMALLY.
